# SDR DALA2024010900326

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA 1037 LONG 17 RH AT PAX CABIN. SUMMARY OF NRC 00289: FRAME STA 1037 LONG 17 RH AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 4. (LP #0144771)
